It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Side effects I got from taking minocycline!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-05-2003, 10:40 PM   #1
    Kwok Wui Tang
    Inactive
     
    Join Date: Jan 2003
    Location: Cheras, Selangor, Malaysia
    Posts: 28
    Kwok Wui Tang HB User
    Post Side effects I got from taking minocycline!

    I would like to share my experience with other acne sufferers. I had been taking minocycline for sometime. I was happy with the results as my acne problem reduced about 50%. However I soon discovered some other type of pimples started to grow behind both my ears and the earlobes. This never happened before. The problem became more and more serious. Suddenly I realized it must have been the side effects of taking minocycline. I stopped taking minocycline immediately and applied pure tea tree oil on the infected areas. After 1 week the pustules subsided. Not long after the pimples returned again behind my ears. They were very painful. I went to see a dermatologist who prescribed another type of antibiotic for me. He would not believe that my problem was the result of taking minocycline. I dare not take antibiotic and went to see another dermatologist. This dermatologist also did not believe my problem was caused by minocycline and again wanted to prescribed 6 months of antibiotic for me. I was very dissapointed with the two dermatologists. I sought the advice of a general practitioner. He too did not believe antibiotic was the cause. He explained that the function of the antibiotic is to cure the acne and not causing the growth of it. Finally another GP believe me and he prescribed a topical antibiotic ointment called baneocin for me. I had been applying this ointment to the back of my ears for 2 weeks and I am happy that 90% of my ear skin infection had been cured. I have also came across messages from other acne sufferers with the same problem after taking antibiotics. From now on I would not take anymore antibiotics.



     
    Sponsors Lightbulb
       
    Old 05-10-2010, 06:41 PM   #2
    Oleander53
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: Ozarks in Arkansas
    Posts: 1,838
    Oleander53 HB UserOleander53 HB UserOleander53 HB User
    Re: Side effects I got from taking minocycline!

    Sounds like you had hives. My daughter is experiencing the same bad side effects but more severe. It has been a very bad experience and costly.

    I hope you are better. Oleander

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    What are the real side effects of accutane? liquidtrip Acne 2 11-24-2007 10:14 AM
    Minocycline side effects? cotter79 Acne 3 03-18-2006 01:35 PM
    Minocycline effects.... zxc_zxc Acne 1 03-19-2004 11:42 AM
    minocycline side effects pimentel88 Acne 9 12-14-2003 08:19 AM
    side effects I got from taking minocycline Kwok Acne 2 09-28-2003 06:53 PM
    Accutane--side effect incidence?? pdrq221 Acne 7 08-13-2003 03:00 AM
    Minocycline side effects rush-rulz Acne 3 04-21-2003 09:21 PM
    Side effects I got from taking minocycline Kwok Wui Tang Acne 1 02-04-2003 08:17 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:18 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!